Some properties of interpolating quadratic spline
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 45-64
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a3,
author = {Kobza, Ji\v{r}{\'\i}},
title = {Some properties of interpolating quadratic spline},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {45--64},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144830},
zbl = {0748.41006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a3/}
}
TY - JOUR AU - Kobza, Jiří TI - Some properties of interpolating quadratic spline JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1990 SP - 45 EP - 64 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a3/ LA - en ID - AUPO_1990_29_1_a3 ER -
Kobza, Jiří. Some properties of interpolating quadratic spline. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 45-64. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a3/